MathSciNet Relay Station
MathSciNet bibliographic data
MR1065938 32H50 (30F10 58C30)
Abate, Marco; Vigué, Jean-Pierre Common fixed points in hyperbolic Riemann surfaces and convex domains. Proc. Amer. Math. Soc. 112 (1991), no. 2, 503–512.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement